Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

My wife appetite as gone down the last few days.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1421 Questions
Question
My wife appetite as gone down the last few days. She complains of lower abdominal sensitive pain, bloating, and a fever of 99.9. Her normal temp is 97.8...she often feels like she needs to have bowel movement. She feels light headed and queezy and sometimes nauseas.
Fri, 9 Feb 2018 in Digestion and Bowels
Follow-up: My wife appetite as gone down the last few days. 32 minutes later
I took her tempeture at 8;20 96.6 She has arthritis in her right shoulder. She says her pain is dull and constant.
 
 
Answered by Dr. Saddiq Ulabidin 1 hour later
Brief Answer:
May be enteric or infection relating to GI tract

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been going through lately.

Based on the history you have shared, it can be enteric fever or any other infection starting from gastric tract. She may need to be started on antibiotics like ciprofloxacin alongwith metronidazole if persistant exaggerated bowel movements persisted.

For nausea, Motility agents like domperidone will help. OTC analgesics like acetaminophen can be given for fever however a detailed baseline workup including abdominal as well as general examination alongwith complete blood counts and liver functions should be done. Keep her on soft diets and on good hydration.

Wishing her a speedy recovery. Hope this has answered your query. If you have any questions please feel free to ask. Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor